Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: neurontin to zonegran : weight loss, anxiety ?

Posted by saralyn on July 23, 2004, at 10:33:51

In reply to Re: neurontin to zonegran : weight loss, anxiety ? jtevers, posted by sooshi on July 22, 2004, at 20:59:15

Is itching a normal reaction when one first starts taking zonegran? I was itching (no visible rash) for a week before I finally stopped it for fear of SJS. I'm wondering if maybe I gave up too soon.
Thanks!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saralyn thread:321837
URL: http://www.dr-bob.org/babble/20040719/msgs/369384.html